# SDR C2XA01TY039

- Difficulty date: March 8, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135ER
- Aircraft serial: 145366
- Aircraft time: 372 hours, 278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66366
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE MIDDLE EMERGENCY FLOOR TRACK LIGHTING STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE STRIP AND FOUND THE WIRES HAD PULLED OUT OF THE ASSEMBLY.  THE STRIP WAS REMOVED AND REPLACED IAW EMB-135 MM 33-50-12, OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-135 MM 33-50-10.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
